MathSciNet Relay Station
MathSciNet bibliographic data
MR174979 (30 #5167) 47.10 (47.48)
Schechter, Martin Invariance of the essential spectrum. Bull. Amer. Math. Soc. 71 1965 365–367.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement